This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
Im a 38 yr old female , I have recently had an hsv blood test due to a reoccuring small ulcer on my inner labia, the test came back as hsv1 positive . now last week I came home from a normal eye appointment , doc said healthy eyes and on the top lid was a small fluid filled yellow bubble , I touched it and it popped , my eye got itchy and red . then today I purchased an immuno boost product that you put in your drinks , all organic plant extracts, I also take zegerid for severe acid reflux and gastrparisis and when i woke this morning my mouth was dry and while I was cleaning my toungue, I looked underneath and it looked swollen so i took a qtip and touched it and these red lines with small bumps raied like where the vaines go , they are raied up and puffy, what is happening to me????
I don't know about the eye irritation think, but recently I have started taking zegerid because of some serious reoccurring heartburn. I have had a swollen tongue for the past 3 weeks and didn't really think anything of it since I am no stranger to strep throat... I started my normal antibiotic regime and 5 days later still no improvement. The only reason I haven't gone back to the doctor is because of the fact that I don't have insurance and I can't really afford it. When I typed in my symptoms it all of a sudden dawned on me that I was taking the zegerid and I should look into it. I really haven't found anything on the computer except your post. I am going to stop taking it and see what happens. You might want to talk to your doctor. Oh, and not that this is relevant in your case, but my cat has feline herpes and that can also effect the eye area. He got a soar on his eye and they had to do surgery because it got infected. I don't know if humans are the same way, but I am assuming so. From what I read in wikipedia, it is called ocular herpes.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.